# SDR SWIA202161750

- Difficulty date: June 1, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOWER OUTER BOTTOM REAR FUSELAGE SKIN RBL 8, F.S. 1053     (C-CHECK RO 10/9/2021)    REPAIRED DENT OF LOWER OUTER FUSELAGE SKIN AT RIGHT BUTT LINE 8 AT FUSELAGE STATION 1035. PER MHIRJ REO 670-53-61-1923 REV. -- DATED: 18 AUG 2021. ANALYSIS TO BE COMPLETED WITH IN 12 MONTHS OF THE ISSUE DATE OF THIS REPAIR.
